UM

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
Exponential stability of time delay systems based on intermediate polynomial-based weighted functions Journal article
Applied Mathematics Letters, 2021,Volume: 116
Authors:  Ge,Xiao;  Shi,Chenyang;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Exponential stability  Linear matrix inequality  Lyapunov functional  Time-varying delay  
On worst-case condition numbers of a multiple nonzero finite generalized singular value Journal article
Linear Algebra and Its Applications, 2021,Volume: 616,Page: 1-18
Authors:  Chen,Xiao Shan;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Multiple generalized singular value  Spectral norm  Worst-case condition number  
Efficient algorithms for solving condition number-constrained matrix minimization problems Journal article
Linear Algebra and Its Applications, 2020,Volume: 607,Page: 190-230
Authors:  Li,Jiao fen;  Li,Wen;  Vong,Seak Weng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Alternating direction method  Condition number  Iteration algorithm  Matrix nearness problem  Well-conditioned matrix  
Multilinear PageRank: Uniqueness, error bound and perturbation analysis Journal article
Applied Numerical Mathematics, 2020,Volume: 156,Page: 584-607
Authors:  Li,Wen;  Liu,Dongdong;  Vong,Seak Weng;  Xiao,Mingqing
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Error bound  Multilinear PageRank vector  Perturbation  Stochastic tensor  Uniqueness condition  
A new preconditioned SOR method for solving multi-linear systems with an M -tensor Journal article
Calcolo, 2020,Volume: 57,Issue: 2
Authors:  Liu,Dongdong;  Li,Wen;  Vong,Seak Weng
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Multi-linear system  Preconditioned method  SOR method  Stong M-tensor  Tensor splitting algorithm  
Inexact generalized Noda iterations for generalized eigenproblems Journal article
Journal of Computational and Applied Mathematics, 2020,Volume: 366
Authors:  Ge,Xiao;  Chen,Xiao Shan;  Vong,Seak Weng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Inexact generalized Noda iteration  Nonnegative irreducible matrix  Perron–Frobenius theory  Superlinear convergence  
A Riemannian Optimization Approach for Solving the Generalized Eigenvalue Problem for Nonsquare Matrix Pencils Journal article
Journal of Scientific Computing, 2020,Volume: 82,Issue: 3
Authors:  Li,Jiao fen;  Li,Wen;  Vong,Seak Weng;  Luo,Qi Lun;  Xiao,Ming Qing
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Generalized eigenvalue  Nonsquare pencils  Riemannian optimization  Stiefel manifold  
Relaxation methods for solving the tensor equation arising from the higher-order Markov chains Journal article
Numerical Linear Algebra with Applications, 2019,Volume: 26,Issue: 5
Authors:  Liu,Dongdong;  Li,Wen;  Vong,Seak Weng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
higher-order Markov chain  multilinear PageRank  relaxation algorithm  tensor equation  
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937-955
Authors:  Chen,Xiao Shan;  Vong,Seak Weng;  Li,Wen;  Xu,Hongguo
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Generalized eigenproblem  Generalized Noda iteration  M-matrix  Nonnegative irreducible matrix  Perron-Frobenius theory  Quadratic convergence  
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
Authors:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory